# SDR IPXA10159057

- Difficulty date: March 27, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 8,340 hours, 5,134 cycles
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REPAIR SURVEY SQE NR 149-F1-04, REPAIR DOUBLER BETWEEN FR 84 TO 85, STGR 44L TO 44R DOES NOT CORRELATE WITH SRM.  REMOVED DOUBLER, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-10-12, FIG 210, REV 18.
